Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Imaginary multiquadratic number fields with class group of exponent $3$ and $5$

Authors: Jürgen Klüners and Toru Komatsu
Journal: Math. Comp. 90 (2021), 1483-1497
MSC (2020): Primary 11R29; Secondary 11R11, 11R20, 11Y40
Published electronically: January 26, 2021
MathSciNet review: 4232232
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a complete list of imaginary $n$-quadratic fields with class groups of exponent $3$ and $5$ under extended Riemann hypothesis for every positive integer $n$ where an $n$-quadratic field is a number field of degree $2^n$ represented as the composite of $n$-quadratic fields.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2020): 11R29, 11R11, 11R20, 11Y40

Retrieve articles in all journals with MSC (2020): 11R29, 11R11, 11R20, 11Y40

Additional Information

Jürgen Klüners
Affiliation: Institut für Mathematik, Universität Paderborn, Warburger Str. 100, 33098 Paderborn, Germany
ORCID: 0000-0001-6825-307X

Toru Komatsu
Affiliation: Faculty of Science and Technology, Department of Mathematics, Tokyo University of Science, 2641 Yamazaki, Noda-shi, Chiba-ken 278-8510, Japan
MR Author ID: 673966

Received by editor(s): May 6, 2020
Received by editor(s) in revised form: September 14, 2020
Published electronically: January 26, 2021
Additional Notes: The research was done during a sabbatical of the second author at Paderborn University.
Article copyright: © Copyright 2021 American Mathematical Society